# SDR HYIA20160701001

- Difficulty date: June 24, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: C4020317
- Aircraft time: 33,446 hours, 36,440 cycles
- Engine: Cont TSIO520VB
- Engine time: 2,291 hours, 2,027 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Relay
- Part number: 99103971
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED "RIGHT STARTER STAYS ENGAGED" MAINTENANCE FOUND RIGHT STARTER RELAY FAILED. REMOVED AND REPLACED RT STARTER RELAY, RAN STARTER AND ENGINE- ALL OPERATION GOOD.
